# SDR REXA2019102411479

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670333161
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SPRING DAMAGED AT GROUND POWER ACCESS DOOR(122DR). (SM)(FUS).
SUMMARY: HINGE AT GROUND POWER ACCESS DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
